MathSciNet Relay Station
MathSciNet bibliographic data
MR694392 54H05 (03E15)
Fremlin, D. H.; Hansell, R. W.; Junnila, H. J. K. Borel functions of bounded class. Trans. Amer. Math. Soc. 277 (1983), no. 2, 835–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement